Environmental economics and the Murray-Darling: Reply

Quiggin, J (2002) Environmental economics and the Murray-Darling: Reply. Australian Journal of Agricultural and Resource Economics, 46 4: 627-628. doi:10.1111/1467-8489.t01-1-00050


Author Quiggin, J
Title Environmental economics and the Murray-Darling: Reply
Journal name Australian Journal of Agricultural and Resource Economics   Check publisher's open access policy
ISSN 1364-985X
Publication date 2002-12
Sub-type Editorial
DOI 10.1111/1467-8489.t01-1-00050
Volume 46
Issue 4
Start page 627
End page 628
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:33:08 EST by System User